A Normed Linear Space Containing the Schlicht Functions.
Monatshefte für Mathematik, Tome 75 (1971), pp. 296-302
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MOMA_1971__75_177559,
author = {J.A. Pfaltzgraff and J.A. Cima},
title = {A {Normed} {Linear} {Space} {Containing} the {Schlicht} {Functions.}},
journal = {Monatshefte f\"ur Mathematik},
pages = {296--302},
year = {1971},
volume = {75},
zbl = {0224.30035},
url = {http://geodesic.mathdoc.fr/item/MOMA_1971__75_177559/}
}
J.A. Pfaltzgraff; J.A. Cima. A Normed Linear Space Containing the Schlicht Functions.. Monatshefte für Mathematik, Tome 75 (1971), pp. 296-302. http://geodesic.mathdoc.fr/item/MOMA_1971__75_177559/